Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Free inverse semigroups

Author: H. E. Scheiblich
Journal: Proc. Amer. Math. Soc. 38 (1973), 1-7
MathSciNet review: 0310093
Full-text PDF

Abstract | References | Additional Information

Abstract: At least three authors have offered proofs of the existence of a free inverse semigroup, but without describing its structure. This paper shows that if $ X$ is a nonempty set, $ G$ is the group on $ X$, and $ E$ is a certain subsemilattice of the power set of $ G$, then a certain collection of principal ideal isomorphisms of $ E$ is a free inverse semigroup on $ X$.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Free inverse semigroup
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society